# SDR FDEA201610033431

- Difficulty date: October 3, 2016
- Submitted: October 3, 2016
- Operation: Air carrier
- Aircraft: N614FE
- Make and model: Doug MD-11F
- Aircraft serial: 48528
- Aircraft time: 76,095 hours, 18,437 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB293350
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FIXED LEADING EDGE AT STA XOS 606 PANEL SUPPORT DOUBLER FOUND CRACKED.  DOUBLER REMOVED AND REPLACED WITH NEW FABRICATED DOUBLER PER SRM 51-31-01-0G AND DRAWING ARB2933 REV 'AJ' AND REV 'T'.  REPAIR CLASSIFIED AS   MAJOR PER GMM 6-2-100.
